Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 708087, 10 pages
http://dx.doi.org/10.1155/2011/708087
Research Article

Strong Laws of Large Numbers for Arrays of Rowwise NA and LNQD Random Variables

College of Science, Guilin University of Technology, Guilin 541004, China

Received 25 May 2011; Revised 21 October 2011; Accepted 23 October 2011

Academic Editor: Man Lai Tang

Copyright © 2011 Jiangfeng Wang and Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangfeng Wang and Qunying Wu, “Strong Laws of Large Numbers for Arrays of Rowwise NA and LNQD Random Variables,” Journal of Probability and Statistics, vol. 2011, Article ID 708087, 10 pages, 2011. doi:10.1155/2011/708087